# SDR CALA2020040300773

- Difficulty date: April 1, 2020
- Submitted: April 3, 2020
- Operation: Air carrier
- Aircraft: N4874
- Make and model: Airbus A319-133
- Aircraft serial: 2008
- Aircraft time: 46,551 hours, 29,558 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: D5347642620200
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BULK CARGO COMPT BILGE AREA FR63-64 ST43L CORROSION. BULK CARGO COMPT BILGE AREA FR63-6 STR43L REPAIRED AS PER EC/RA 5341-01219. NO FURTER ACTION REQUIRED. SEE HAECO N/R 9406508 & EC/RA 5341-01219. LOG CLEARED.
